• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Voices, Noises and Pregabalin

LadyDomino

LadyDomino

Well-known member
Joined
May 7, 2019
Messages
141
Location
Dorset
I was diagnosed Bipolar about 9 years ago and have tried numerous medications since then. My current meds are Lamotrigne, Lithium, Duloxitine and the Psych has recently added Pregabalin to the mix.

Prior to starting the Pregabalin I'd sometimes hear noises, like eavesdropping on someone's conversation. It was annoying but not continuous.

The Psych put me on Pregabalin because he said I was suffering from anxiety. He started the dosage gently - 25mg 3 times a day, then increased it to 75mg 3 times a day, but that made me groggy so I dropped it down to 75mg in the morning. Since then I hear voices (usually singing 2 or 3 words repetitively), sometimes its a constant 3 tones of noise. Added to this I get a buzzing tinitus in my left ear (I know I have some hearing loss in that ear).

I don't know whether to come off the Pregabalin completely or whether to try going back to the full dose. Sometimes the noise is so loud I can't hear my husband (or anyone else or the TV) over the noises.

Any thoughts welcome.
 
Top